BibTeX record journals/fss/BartlBV12

download as .bib file

@article{DBLP:journals/fss/BartlBV12,
  author    = {Eduard Bartl and
               Radim Belohl{\'{a}}vek and
               Vil{\'{e}}m Vychodil},
  title     = {Bivalent and other solutions of fuzzy relational equations via linguistic
               hedges},
  journal   = {Fuzzy Sets and Systems},
  volume    = {187},
  number    = {1},
  pages     = {103--112},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.fss.2011.05.020},
  doi       = {10.1016/j.fss.2011.05.020},
  timestamp = {Sun, 28 May 2017 13:17:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/BartlBV12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier